# SDR SWAA2025090410159

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 46,676 hours, 28,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT SIDEWALL LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-04.
